# SDR AALA202402126983

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 86,256 hours, 11,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R EMERGENCY LIGHT WILL NOT TURN ONPER JAR. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY - BATTERY PACK AT DOOR 4R IAW AMM 33-51-06.
